# SDR ASOA201001108

- Difficulty date: August 9, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 16,776 hours, 14,636 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS MINOR CORROSION, RBL 9.00 AT FS 559+80. REMOVED DAMAGED SEAT TRACK AND INSTALLED NEW SEAT TRACK IAW AMM 20-21-00-910-004.
